≡ ▼ LINKS
ABC Homeopathy Forum

 

 

Remedy Finder:

Diabetes

 

 

Posts about Diabetes

Diabetes2Sexual weakness- diabetes1Weight gain, hair loss, gastric, PCOS, diabetes5Diabetes19Diabetes3Erectile Dysfunction due to prolonged diabetes3Dr Deoshlok Sharma-please help,Retinal detachment with type 1 diabetes9Diabetes109Dizziness with high BP and high diabetes1Diabetes12

 

The ABC Homeopathy Forum

Diabetes like symptoms in Dubai / on returning to india felt weakness / relief on taking antidepressant

Each symptom in as much detail as possible:
The symptoms I am having currently are:-
I have been working in Dubai from last eleven months , during the first five months my health was perfectly fine but in the last five months I have been having weakness throughout the day , If I eat any juice which has sugar or food like white rice then I have sensation in my head which is like a pressure , and there is unbalance during walking , I got my blood sugar tested but it has come Normal and the allopathic doctors have done ultra sound in which they found everything Normal but a 5 mm stone in the right kidney which . I visited the Doctor because initially I was having symptoms like frequent urination Thirst and weakness However later these symptoms changed and finally now I have come to India because of the sickness and the current symptoms are :-
A. Weakness in the body felt mostly in the hands and the legs during the day starts in the morning after waking up, the weakness sucks up all my feeling of wellbeing.
B. Feeling of unbalance on walking but the unbalance is mild, sometimes my steps are not straight due to the weakness in the legs
C. sensation in hand sometimes felt during sleep but not everyday
D. Sensation in the head, like a pressure used to develop in Dubai whenever I eat rice, chapatti or something having low fiber

Where each symptom is located
Overall body, felt more in hand and legs, sensation inside head

What first started it off?
Working on a project site

When it's worse
On eating sugar, white food like rice bread, chapatti it becomes worse, I have been eating brown rice in Dubai to cope with it in India I am eating normal food and having no problem.
In morning it is worst the sensation of weakness
When it feels better
Lying down and closing the eyes
Your sleep pattern and details of any recurring dreams.
I sleep around 8 hours, No recurring dream
What you are sensitive to
Criticism and criminal minded people
Your state of mind
Fear, sadness, confusion, anxious , want to come back to india but stops myself because of job
Any desires or aversions for particular foods, and whether certain foods make you feel better or worse.
Brown rice is better when I was in Dubai , however here in India I am eating food at home which is fine and all my diabetes like symptoms are gone but the weakness is there
Details of any major diseases suffered in past.
No
Details of any reactions to other medicines taken.
Yes, when I went to doctor in Dubai for my diabetes like symptoms he gave me some medication which reacted and I have to come to India because my condition was very bad
History of homeopathic treatment if any.
No
All other symptoms you have
Confused if I should continue job in Dubai or come to India because of the health problems.
Have diabetes like symptoms in Dubai – problem on eating sugar, less fibre food , chapatti , rice etc
In india diabetes like symptoms are gone but the weakness is there
Tingling in the feet, anxiety, Relief from weakness on taking antidepressants
I have seen an allopathic doctor after coming to India and he has done EEG and given me antidepressant and on taking these I feel better.
 
  ggg315 on 2014-09-16
This is just a forum. Assume posts are not from medical professionals.
Please take three doses of Nux Vomica 200 as follows and see how that affects in next 15 days (only 3 doses in 15 days).

day 1 morning
1st dose

day 1 evening
2nd dose

day 2 morning
3rd dose

One dose means
If the medicine is in pills form 2 pills. Don't touch pills with hand. Use cap of bottle to take pills.
If the medicine is in liquid dilution form, 2 drops in some 20 ml water. Sip up slowly.

Please follow homeo restrictions like no coffee, no raw onion/garlic, no strong perfumes, don't eat or drink anything within 30 minutes before or after taking medicine.
 
kadwa 5 years ago
Please follow Kadwa's prescription.

Did the Dubai Dr. Give you medicine that was to allow
the kidney stone to pass? Sometimes that medicine
makes people feel weak, and dizzy etc- which if not explained is going
to make you even more nervous.

Do you know if the stone is gone? It is hard to be in
another country if you are not feeling well and contributes
to anxiety. Once you have experiences like this, then it is easy to go into
a 'What if' when you have sensations in the body-

The What if, can be thought without you even knowing it- but the body
goes onto high alert mode, releasing adrenaline and cortisol stress
hormones from that thought. It is a mechanical issue that works like
that after you have had a stress ( the kidney stone)

If you don't know how this process works, then it gets even more
confusing and leads to being depressed etc.

1. Your test results are fine.
2. You are having reactions of ' What if' when you have sensations which
creates anxiety attacks. You need to distract yourself when this happens
and not go down that pathway bc it reinforces the anxiety- it is like
a tape loop was created.

A lot of people get Kidney stones after working in a desert environment.
Bc they don't really drink enough water even tho they think they do.

Look at web md on kidney stoneshttp://www.webmd.com/kidney-stones/ss/slideshow-kidney-stone....

I wanted to explain the anxiety process, bc if you understand the mechanics,
then you feel more in control and can get rid of it much faster.
 
simone717 5 years ago
I am not sure if the stone is gone because i have not gone for ultrasound again .

The medication given by the doctor were for antibacterial and one more tablet was to relax the urinary bladder . I got this info on searching the name of the tab on internet .
he gave nothing for the stone because he told it is too small to bother me

After taking those medication i had strong symptoms which felt like uncontrolled diabetes . Anything i ate would create trouble for me . I could npt sleep at night because some lava kind of thing was circulating in my head . Eyes and heart . My eye power also increased after this .

Most probably this was a reaction of those medications .
I immediately rushed to home and on landing at new delhi airport i got better because this reaction and sudden symptoms like that has made me very very anxious .

I got tested for blood sugar the next day fasting it came out to be 98 which was normal .

From the symptoms i was having and after taking those medicines the symptoms i had convinced me that i am suffering from diabetes but the blood test reports were all coming normal .

I was very much scared after that painful experience of lava kind of thing moving in my head eyes and heart region , heart beting very fast.


I stayed in india for 30 days and then went back .

Again i experienced mild symptoms
Weakness
unbalance
sensation in left ear
sensation in head

I saw one more allopath8c doctor . I noticed that i have got balanitis on my penis . Red dots on the penis glans .

Doctor gave me anti fungal creme and also anti candida tablets

After taking those tabs the penis got cleared of those red dots but it appeared again

And it still appears and disappears but less in number .

I also experience a little pain on trying to pull back the foreskin till end .
 
ggg315 5 years ago
Hi- The medicine you received for relaxing the bladder
has those side effects.

Take the nux vomica per Kadwa and that remedy
removes ' too much' of anything out of the system
and see how you are doing after that on all things.

You do not have diabetes so try to stop worrying
about that- the medicine you had was
a bit of a trauma for you-

When that happens the body is hyper alert to anything
similar and gives people anxiety attacks and you
can't tell the difference bc anxiety can make you
dizzy, ungrounded, racing heart and all of that.

Nothing is really wrong which is why the antidepressant
worked.

If you understand how the anxiety works then you
won't be afraid of it-and can learn to distract yourself
from it- it takes some time to do that.
 
simone717 5 years ago
recently i got tested for Vit D and B 12 , level of both is very low , i m been advised b12 injections and satche for vit d
 
ggg315 5 years ago
Hi-

List your symptoms at this time.

It is good to do the vitamins under the Dr. Supervision.

What are you eating everyday in Dubai?

Please list what you normally have.
 
simone717 5 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.